Alert archive / Indiana / Tornado Warnings in 2022

Tornado Warning 15, NWS Indianapolis, IN

June 8, 2022Rush County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 8, 2022, 4:13 PM EDT for Rush County, Indiana. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 4:13 PM EDT (20:13 UTC)
Expired
Jun 8, 2022, 4:45 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Rush County, IN

The radar

The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:15 PM EDTTSTM WND DMG1 W Arlington, INDAMAGE AT POSEY TWP VOLUNTEER FIRE DEPT REPORTED BY FIRST RESPONDERS. TORNADO POSSIBLE.
Jun 8, 4:15 PM EDTTSTM WND DMG2 W Arlington, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 W ARLINGTON. LAW ENFORCEMENT REPORTS DAMAGE TO A RESIDENCE. TORNADO POSSIBLE.
Jun 8, 4:20 PM EDTTSTM WND DMG2 W Arlington, INLAW ENFORCEMENT REPORTS DAMAGE TO A RESIDENCE. TORNADO POSSIBLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WFUS53 KIND 082013
TORIND
INC139-082045-
/O.NEW.KIND.TO.W.0015.220608T2013Z-220608T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
413 PM EDT Wed Jun 8 2022

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Central Rush County in central Indiana...

* Until 445 PM EDT.
    
* At 413 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Rushville, or 13 miles northeast of Shelbyville,
  moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rushville around 430 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3962 8561 3965 8561 3971 8538 3958 8537
TIME...MOT...LOC 2013Z 268DEG 21KT 3964 8557 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CM
2 follow-up statements
011 
WWUS53 KIND 082030
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
430 PM EDT Wed Jun 8 2022

INC139-082045-
/O.CON.KIND.TO.W.0015.000000T0000Z-220608T2045Z/
Rush IN-
430 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR CENTRAL
RUSH COUNTY...
    
At 430 PM EDT, a confirmed tornado was located over Rushville, or 15
miles west of Connersville, moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Rush County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3960 8551 3966 8545 3971 8538 3958 8537
TIME...MOT...LOC 2030Z 268DEG 21KT 3964 8544 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

CM
356 
WWUS53 KIND 082037
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
437 PM EDT Wed Jun 8 2022

INC139-082047-
/O.EXP.KIND.TO.W.0015.000000T0000Z-220608T2045Z/
Rush IN-
437 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR CENTRAL RUSH COUNTY WILL EXPIRE AT 445 PM
EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.

LAT...LON 3960 8551 3966 8545 3971 8538 3958 8537
TIME...MOT...LOC 2037Z 268DEG 21KT 3964 8540 

$$

CM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:02 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 8, 3:02 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
302 PM EDT Wed Jun 8 2022

.Mesoscale Update...
Issued at 301 PM EDT Wed Jun 8 2022

...Watching Southern Indiana for strong to severe storm development
over the next few hours...

Current observations and satellite imagery depict a surface low over
Central Illinois moving ENE with a warm front extending from the low
towards Vincennes, IN eastward to Seymour, IN to Cincinnati. North
of the warm front, winds remain SE while dew points continue to rise
into the 60s with a sharp gradient across Central Indiana. 1720z IND
ACARS sounding still has a very dry layer aloft from the surface up
to 4 km while low and mid level lapse rates remain relatively weak.
Leftover passing rain from the dying MCS has helped saturate the
column some across Central Indiana. As this area of convection
weakens and continues to push into eastern Indiana, clearing and
destabilization should being to occur behind it. Still expecting the
warm front to surge northward over the next few hours advecting in a
more moist and unstable environment.

Along and south of the warm front currently is the area to watch for
potential severe storm development. Discrete supercells have already
began firing across South Central Indiana in an environment
characterized by around 2000 j/kg SB CAPE, 40-50 kt Bulk Shear, and
and 100-200 m2/s2 ESRH. Long, slightly curved hodographs in this
area indicate the potential for discrete, potentially splitting
supercells capable of producing large hail, damaging winds, and
isolated tornadoes. Current area to watch for severe storm
development is across Southern Indiana, however conditions for
severe weather should become favorable northward toward Central
Indiana as the warm front slowly pushes north.

&&

.Short Term...(This evening through Thursday night)
Issued at 301 PM EDT Wed Jun 8 2022

Main concerns for this evening:
-Potential for severe weather through 02Z
-Brief heavy downpours with convective elements
-Frontal passage will bring west/northwest flow overnight

Current Synoptic Setup: Satellite imagery showing several
interesting features across Central Indiana, starting with the mid-
lvl clouds sliding east and showing some anti-cyclonic turning with
some vertical growth in this area. Further south the cumulus field
has grown in its footprint, but equally beginning to show some
vertical growth as well with convergence of the cumulus layers. This
cumulus layer is also found in the area where surface dewpoints have
continued to rise with the moist surface conditions, as TD's near 70
degrees. Some backing in the surface winds are also noted between I-
70 and I-64 in Indiana. Further south across Northern KY the
atmosphere has been further destabilized, with surface flow more
backed to the south. ACARS data the last few hours across KIND have
continued to show a dry layer aloft; however, it has been steadily
moistening through the profile. That being said it is possible that
with some convective elements developing in this dry layer over
Central IN that some stronger updrafts could present larger hail
stones.

The jet exit region continues to be further upstream across IA, but
has been slowly pivoting southeast as the 850mb trough progress's
east. The deep layer shear has been rather robust overhead as well,
with values hovering in the 50-60kts range. This coupled with some
low-level helicity and boundaries proximity has introduced the
potential that upscale growth to convective elements could begin to
demonstrate rotating updrafts, thus we have tornado watch issued
until 2Z this evening. Latest surface obs also support this with an
axis of higher helicity centered along and south of IND to BMG.
Based on forward propagation, it would indicate the timing of
convection pushing east for Central IN would likely occur well
before this current ending.

Later Tonight through Thursday: 850mb trough axis continues to push
east overnight ushering in the frontal boundary. This will bring
much drier air into the lower levels and an end to precip as anti-
cyclonic flow brings diffluent flow through the lower-levels. Temps
should steadily fall into the mid 50s overnight, and with subsidence
eroding some of the low-level moisture expect a gradual clearing to
cloud cover overnight but not completely clear skies. Thur should
provide considerable sunshine with diffluent flow from ridging
overhead. Temps will rebound into the upper 70s with some fair-wx
cumulus progged or more diurnally driven.

&&

.Long Term...(Friday through Wednesday)
Issued at 301 PM EDT Wed Jun 8 2022

Friday-Friday night will feature rain chances returning yet again as
a seasonably strong H500 wave crosses the region during the day. A
relatively weak open-wave low will be the surface reflection...with
corresponding fronts aligned west-to-east across the Mid-West.
Forcing aloft should lead generally light to moderate rainfall...
with isolated thunder possible with the wave's timing matching
diurnal heating well. Potential for stronger thunderstorms appears
limited with near-zero instability despite adequate shear throughout
the profile.  Weak surface gradients will promote southwesterly
winds less than 10 mph, which is expected to provide only modest
dewpoints in the 50s...and slightly below normal temperatures
ranging from highs generally in the mid-70s to lows in the mid-50s.

Saturday-Sunday should be mainly dry as a couple more weak, quickly-
passing waves flow over the southern Great Lakes amid somewhat
strong upper-level northwest flow. Isolated showers will be possible
at times, generally across north-central and northeastern zones
which will be closer to the passing vort maxs.  Slightly lower
heights and partly sunny skies will combine to bring near normal
temperatures.

Monday-Wednesday will favor a slowly-advancing warm frontal zone
that will lead to the subtropical warm sector building into the CWA
underneath an amplifying mid-level ridge.  Rain will be most likely
Monday through early Tuesday...and although forcing aloft may be
marginal, precipitable water values quickly rebounding into the 1.50-
2.00 inch range should produce numerous showers along the boundary.
At a glance any thunderstorm potential should be guided by another
ample-shear, low-instability set-up, although these details will be
refined with future runs.  Appears the late Tuesday-Wednesday
timeframe will have deep southwesterly flow...around a strong trough
lifting from the central US into a larger south-central Canada
cyclone...that will promote noticeably warmer conditions.  Some
uncertainty surrounds the curvature of the broad central US upper
ridge into next week...as the troughs combining near the Great Lakes
may suppress heights over the Mid-West. Temperatures will likely be
above normal, although intensity of heat will depend on how much any
northern troughiness slides east or sags southward toward the
region. Appears greater likelihood for well above normal readings
across southern counties...with low chances for precipitation as the
pattern would not support adequate forcing along any approaching
weak boundaries.

The normal max/min for the Indianapolis Area through the long term
period is 81/62.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Wed Jun 8 2022

IMPACTS:

* High confidence in TSRA with periods of MVFR conditions thru eve.
* Low confidence on specific timing and location of afternoon
  showers and storms.

DISCUSSION:

Current radar depiction across Central IN shows a few
showers/thunderstorms developing and lifting north along a frontal
boundary. This development has been tied to a greater instability
area, which is showing up in the satellite imagery this afternoon.
Surface winds continue to be weak from the southeast around 10-
14kts, but with some of the showers/thunderstorms these gusts will
be locally higher in and around the convective development.
Additionally given the airmass overhead, this will likely set the
stage that reduced VSBYs will occur in and around thunderstorms to
around MVFR possibly even IFR conds for a period of time.

Guidance is still indicating greater coverage to precipitation will
occur after 20Z through about 00Z to perhaps as late as 4Z in the
southeast airfields. Expect clouds to slowly rebound overnight with
flow turning west/northwest; however, if surface winds are light
enough this could present some pockets of fog developing around some
of the airfields. Otherwise expect VFR conds to return by daybreak
if not a bit earlier.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...CM
Short Term...Beach
Long Term...AM
Aviation...Beach
Hazardous weather outlook, Jun 8, 4:04 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
404 PM EDT Wed Jun 8 2022

INZ021-028>031-035>049-051>057-060>065-067>072-092015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
404 PM EDT Wed Jun 8 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

There is a SLIGHT RISK for severe thunderstorms across central
Indiana today. The main threats from storms will be damaging
winds...large hail and brief heavy rain. An isolated tornado cannot
be ruled out. Lightning is a threat with any thunderstorm. The best
chances for severe weather will continue through mid-evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

More thunderstorms are possible on Friday afternoon and evening...as
well as Sunday afternoon and Monday through Tuesday. It is too soon
to determine if these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today. Severe weather reports would
be appreciated.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 8, 11:50 AM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1150 AM EDT Wed Jun 8 2022

INZ045-052-053-081615-
Clay IN-Owen IN-Putnam IN-
1150 AM EDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of northeastern Clay,
northwestern Owen and southwestern Putnam Counties through 1215 PM
EDT...

At 1150 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Brazil to 12 miles west of
Spencer. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of northeastern
Clay, northwestern Owen and southwestern Putnam Counties, including
the following locations... Center Point, Patricksburg, Reelsville,
Cagles Mill Lake, Devore and Bowling Green.

This includes Interstate 70 between mile markers 26 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3963 8700 3943 8671 3926 8705 3935 8713
TIME...MOT...LOC 1550Z 219DEG 42KT 3937 8710 3927 8701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Local storm report, Jun 8, 2:51 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             3 SW COUNTRY SQUIRE LAK 39.02N 85.72W
06/08/2022  E0.70 INCH       JENNINGS           IN   PUBLIC

            THUNDERSTORM PRODUCED DIME SIZED HAIL.

&&

AGM
Local storm report, Jun 8, 2:57 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 N HAYDEN              39.00N 85.74W
06/08/2022  M1.75 INCH       JENNINGS           IN   PUBLIC

            THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL
            IN HAYDEN. TIME ESTIMATED FROM RADAR.

&&

AGM
Special weather statement, Jun 8, 3:03 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
303 PM EDT Wed Jun 8 2022

INZ047-055-056-081930-
Johnson IN-Shelby IN-Marion IN-
303 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northwestern Shelby,
northern Johnson and southeastern Marion Counties through 330 PM
EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenwood, or 13 miles south of Indianapolis, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Shelby, northern Johnson and southeastern Marion Counties, including
the following locations... New Whiteland, Whiteland, Bargersville,
Homecroft, Boggstown and Fairland.

This includes the following highways...
 Interstate 65 between mile markers 90 and 105.
 Interstate 74 between mile markers 99 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.

&&

LAT...LON 3951 8619 3961 8619 3969 8614 3969 8588
      3946 8587
TIME...MOT...LOC 1902Z 270DEG 27KT 3958 8609

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, Jun 8, 3:30 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
330 PM EDT Wed Jun 8 2022

INZ062-063-082000-
Brown IN-Monroe IN-
330 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of central Monroe and
western Brown Counties through 400 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bloomington, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Nashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for south central
Indiana.

&&

LAT...LON 3910 8656 3926 8655 3934 8626 3906 8621
TIME...MOT...LOC 1930Z 262DEG 26KT 3919 8650

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Local storm report, Jun 8, 3:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             NORTH VERNON            39.01N 85.63W
06/08/2022  E1.75 INCH       JENNINGS           IN   PUBLIC

            THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL.
            TIME ESTIMATED FROM RADAR.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:59 AM EDTSpecial Weather StatementINDSullivan31 min
Jun 8, 11:30 AM EDTSpecial Weather StatementINDClay30 min
Jun 8, 11:50 AM EDTSpecial Weather StatementINDOwen25 min
Jun 8, 1:59 PM EDTSevere Thunderstorm WarningINDJackson, Jennings31 min
Jun 8, 2:06 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan24 min
Jun 8, 2:25 PM EDTSevere Thunderstorm Warning Considerable damage threatINDJennings35 min
Jun 8, 2:29 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan31 min
Jun 8, 3:03 PM EDTSpecial Weather StatementINDJohnson27 min
Jun 8, 3:30 PM EDTSpecial Weather StatementINDMonroe30 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown28 min
Jun 8, 4:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings30 min
Jun 8, 4:39 PM EDTSpecial Weather StatementINDRush21 min
Jun 8, 4:54 PM EDTSevere Thunderstorm WarningINDJennings36 min
Jun 8, 5:01 PM EDTSpecial Weather StatementINDCarroll29 min
Jun 8, 6:30 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware30 min
Jun 8, 6:35 PM EDTTornado WarningINDDelaware10 min
Jun 8, 6:43 PM EDTTornado WarningINDRandolph32 min
Jun 8, 7:04 PM EDTSevere Thunderstorm Warning Considerable damage threatINDRandolph11 min

Nearby

Tornado Warnings in Indiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.